JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RANK-PRESERVING OPERATORS OF NONNEGATIVE INTEGER MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RANK-PRESERVING OPERATORS OF NONNEGATIVE INTEGER MATRICES
SONG, SEOK-ZUN; KANG, KYUNG-TAE; JUN, YOUNG-BAE;
  PDF(new window)
 Abstract
The set of all matrices with entries in is de­noted by . We say that a linear operator T on is a (U, V)-operator if there exist invertible matrices and such that either T(X)
 Keywords
semidomain;(U, V)-operator;rank preserver;
 Language
English
 Cited by
 References
1.
L. B. Beasley and N. J. Pullman, Boolean rank preserving operators and Boolean rank-1 spaces, Linear Algebra Appl. 59 (1984), 55-77 crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Fuzzy rank-preserving operators, Linear Algebra Appl. 73 (1986), 197-211 crossref(new window)

3.
L. B. Beasley and S. Z. Song, A comparison of nonnegative real ranks and their preservers, Linear Multilinear Algebra 31 (1992), 37-46 crossref(new window)

4.
A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic, New York, 1979

5.
C. Lautemann, Linear transformations on matrices: Rank preservers and determinant preservers, Linear Multilinear Algebra 10 (1981), 343-345 crossref(new window)

6.
M. Marcus and B. Moyls, Linear transformations on algebras of matrices, Canad. J. Math. 11 (1959), 61-66 crossref(new window)

7.
M. Marcus and B. Moyls, Transformations on tensor product spaces, Pacific J. Math. 9 (1959), 1215-1221 crossref(new window)

8.
E. Seneta, Non-negative Matrices and Marcou Chains, 2nd ed., Springer, New York, 1981

9.
S. Z. Song, Linear operators that preserve maximal column ranks of nonnegative integer matrices, Proc, Amer. Math. Soc. 126 (1998), 2205-2211 crossref(new window)

10.
R. Westwick, Transformations on tensor spaces, Pacific J. Math. 23 (1967), 613-620 crossref(new window)